# SDR 2000ZZZX326

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 718 RIGHT CRACKED ON FORWARD SIDE OF INTERMEDIATE POCKET, LOWER AFT RADIUS FROM FASTENER HOLE TO FASTENER HOLE UNDER CABIN FLOOR.  REPLACED FRAME 718 RIGHT SIDE PER SB 53-131 AND ECRA 941-53-067-2.
